# SDR CALA2018060531366

- Difficulty date: May 25, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 70,255 hours, 11,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 30802
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR OVERHEAD EXIT LIGHT FOUND DIM.  THE EXIT LIGHT ASSY WAS REPLACED AND THE LAMP TESTED NORMAL IAW AMM 33-51-01.
